# SDR 2007FA0000121

- Difficulty date: January 30, 2007
- Submitted: February 13, 2007
- Operation: General aviation
- Aircraft: N5337N
- Make and model: Piper PA46-500TP
- Aircraft serial: 4697102
- System (JASC): 3418 · Stall Warning System
- Part: Transducer
- Part number: C528072
- Part serial: 354
- Condition: Failed
- Location: Stall Warning
- Part time: 320 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THIS UNIT WAS INSTALLED 12 MONTHS AGO.  THIS IS A TYPICAL LIFE SPAN.  CAUSE OF MALFUNCTION IS UNIT BEING OVERHEATED IN FLIGHT.  THEY CAN`T TURN DOWN THE HEAT BECAUSE OF THE WAY IT WAS CERTIFIED.  MOST PILOTS DO NOT KNOW THIS UNIT IS INOPERATIVE.  THE STALL WARNING HORN WILL SOUND EVEN THOUGH THE UNIT IS BAD.  (K)
